I started sirolimus about 4 weeks ago. I now have a small 1mm raised white, hard lesion on my lower gum beneath one of my front teeth. It is definitely not a canker sore. Just saw an oral surgeon who said it most likely an oral wart or a fibrosis, but suggested getting it removed and biopsied. She said it does not look like a leukplakia which would be more inflamed and flat. Surgery scheduled tomorrow.
She said that it could be from the rapa given the risk of skin infection. I feel like it pre-dated starting the rapa but I’m not certain.
Has anyone had something similar?
I had something similar years ago and it resolved after Rapa was discontinued for some time. After that I reduced the dose much. If it’s Rapa, it’ll go away shortly after you stop taking it. I would try that first instead of surgery.
What’s your Rapamycin dose? How often do you take it?
Thanks for the reply. 3mg 1x/weekly. What did your lesion look like? At the time did you attribute it to rapa and did you discontinue due it’s presence?
It looked like a typical mouth ulcer. It happens when the dose is too high. It’s a common side effect. Reduce the dose, have a longer break between doses.